Volume 7, Issue 5, October 2019
Similarity Solution of (2+1)-Dimensional Calogero-Bogoyavlenskii-Schiff Equation Lax Pair
Shaimaa Salem, Magda Kassem, Samah Mohamed Mabrouk
Pages: 137-144     Published Online: Oct. 14, 2019
DOI: 10.11648/j.ajam.20190705.11
Abstract | Full-Text PDF (861KB)
View 36                 Downloads 32
(This article belongs to the Special Issue Analytical Approaches to Nonlinear Science and Applications )
A Mathematical Model for SIS Cholera Epidemic with Quarantine Effect
Deepti Mokati, Viqar Hussain Badshah, Nirmala Gupta
Pages: 145-151     Published Online: Nov. 4, 2019
DOI: 10.11648/j.ajam.20190705.12
Abstract | Full-Text PDF (334KB)
View 12                 Downloads 12
Browse journals by subject